# SDR AALA201812149012

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 23,647 hours, 19,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Part serial: 2815
- Condition: Faulted
- Location: Emergency Lights
- Part time: 23,647 hours, 19,586 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT TEST, WHEN SELECTING EMERGENCY LIGHTS ON,  THE EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE DISPLAYED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED POWER SUPPLY IAW AMM 33-50-01, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
